# SDR CALA2014111492705

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 40,896 hours, 17,496 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO INNER AFT BILGE AREA HAS CORROSION ON STRINGER 24L AROUND RIVETS HOLES AS MARKED 4 TO 8 INCHES FWD OF FRAME 34.  R &  R WITH NEW FACTORY STRINGER 24 LT FROM FRAME 30 TO 34 IAW SRM 51-42-11.
